# SDR CA150108008

- Difficulty date: July 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Aircraft time: 4,657 hours
- Engine: Allsn 250C20F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 6871505
- Condition: Failed
- Location: Nr 5
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE CHIP LIGHT ILLUMINATED. FOUND NR 5 BEARING BRINELLED.
